# SDR FDEA201808071936

- Difficulty date: August 7, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 60,395 hours, 35,437 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ARMING LEVER EXTREMELY DIFFICULT TO MOVE  INTO THE ARMED POSITION.  REQUIRED MULTIPLE L1 DOOR  OPENING/CLOSING TO GET ARM LEVER TO ENGAGE.  FOUND THE D-RING STRAP WRAPPED AROUND THE GIRT BAR.  CLEARED THE STRAP FROM GIRT BAR, DOOR ARMS NORMALLY ON GROUND IAW AMM 52-11-25-5.
